# SDR COEA2016010204801

- Difficulty date: January 2, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572500208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 155295 NR 100012 HEAVY CHECK COE & MINOR REPAIR.  INT FUSELAGE, AFT SIDE OF FRAME 29 HAS LEVEL 2 CORROSION, BETWEEN STRINGER 19 - 20 RT.  REPLACED FRAME 29 BOTTOM SEGMENT STRINGER 17L - 17R WITH OEM.
